Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on ``pairs'' of regular functions


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 31 (1972), 119-121
MSC: Primary 30A26
DOI: https://doi.org/10.1090/S0002-9939-1972-0291426-0
MathSciNet review: 0291426
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: See §1.


References [Enhancements On Off] (What's this?)

  • [1] D. Aharonov, A generalization of a theorem of J. A. Jenkins, Math. Z. 110 (1969), 218-222. MR 40 #325. MR 0247056 (40:325)
  • [2] James A. Jenkins, On Bieberbach-Eilenberg functions, Trans. Amer. Math. Soc. 76 (1954), 389-396. MR 16, 24. MR 0062831 (16:24e)
  • [3] -, Some uniqueness results in the theory of symmetrization, Ann. of Math. (2) 61 (1955), 106-115. MR 16, 460. MR 0065640 (16:460a)
  • [4] -, On Bieberbach-Eilenberg functions. III, Trans. Amer. Math. Soc. 119 (1965), 195-215. MR 31 #5969. MR 0181742 (31:5969)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A26

Retrieve articles in all journals with MSC: 30A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291426-0
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society